MAUDE Adverse Event Report: PR006 PUERTO RICO-ANASCO JP PERF DRN SIL FLT 10MM FULL; CATHETER, IRRIGATION

PR006 PUERTO RICO-ANASCO JP PERF DRN SIL FLT 10MM FULL; CATHETER, IRRIGATION
Model Number SU130-1311
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample was not received for evaluation.The device history record (dhr) for the finished good was reviewed and no incident was documented that could have caused this type of non-conformance.No product discrepancies were found during the manufacturing of these lots.The non-conformance report (ncr) data since october 2023 to present was reviewed and no issues that could be related to the condition reported were found.The lot number 1240323 was manufactured on march 22,2024 and the lot number 1240326 was manufactured on march 27,2024.This catalog is for single use only.Root cause for the reported concern cannot be identified with the amount of information available.
 
Event or Problem Description
On (b)(6) 2024, the bedside nurse and her orientee were discontinuing jp drain from patient's left leg vein graft site per protocol.Nurse felt slight resistance consistent with typical jp drain removal.Bulb removed to ensure no vacuum present and continued to remove jp drain.Flexible connecting tubing suddenly sheared off from connection site to drainage tubing.Drainage tubing stayed inside patient's vein graft site, unable to visualize.(b)(6) notified me and i also couldn't visualize the end of the drainage tubing still inside the patient's leg.Surgeon gave a small amount of local anesthetic at the site where the drain was exiting the patient¿s leg.Uitrasound was used to visualize the retained portion of the drain and a tonsil clamp was inserted into the existing incision and retained portion was pulled out from there.The customer is unsure if the device had a lot number of 1240323 or 1240326.
 
Additional Manufacturer Narrative
A supplemental report is being filed following the submission of the initial mdr report 1423537-2024-00306 since a sample was returned for evaluation.A customer unit was received, but the returned unit was a 100cc reservoir, not a flat drain.The unit was not received in its original packaging and it was not the product described in the complaint.The device history record (dhr) for the finished good was reviewed and no incident was documented that could have caused this type of non-conformance.No product discrepancies were found during the manufacturing of both lots referenced in the description.The non-conformance report (ncr) data since december 2023 to present was reviewed and no issues that could be related to the condition reported were found.The lot number 1240323 was manufactured on march 22,2024 and the lot number 1240326 was manufactured on march 27,2024.This catalog is for single use only.Root cause for the reported concern cannot be identified since the returned unit was not the product that is described in the reported complaint.No actions taken, since no evidence of a manufacturing issue was found.

Brand Name
JP PERF DRN SIL FLT 10MM FULL
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
PR006 PUERTO RICO-ANASCO
state rd. 402 , north km 0.9
anasco PR 00610
Manufacturer (Section G)
PR006 PUERTO RICO-ANASCO
state rd. 402 , north km 0.9
anasco PR 00610
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key20690582
Report Number1423537-2024-00306
Device Sequence Number20629990
Product Code GBX
UDI-Device Identifier10192253022377
UDI-Public10192253022377
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSU130-1311
Device Catalogue NumberSU130-1311
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/14/2024
Supplement Report FDA Received Date12/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexFemale
Patient Weight35 KG